MathSciNet Relay Station
MathSciNet bibliographic data
MR784138 32D05 (32F25)
Stout, Edgar Lee; Zame, William R. Totally real imbeddings and the universal convering spaces of domains of holomorphy: some examples. Manuscripta Math. 50 (1985), 29–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement